# SDR FDEA200907022466

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65192331
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LOWER AFT ANGLE IS CRACKED BELOW TEE DUCT REMOVED INNER PANELS IAW SRM 51-30-2.  CUT OUT DAMAGED AREA OF ANGLE IAW SRM 51-40-4 FIG 1  FABRICATED ANGLE SECTION IAW SRM 57-50-2 AND 51-40-4, ALODINED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-40-4.  CLOSED INNER PANELS IAW SRM 51-30-2.
